# SDR ASAA2017031620195

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,042 hours, 9,952 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 330 "B" A/P DISCONNECTED BY ITSELF, NO HYDRAULIC ANOMALIES NOTED OR TURBULENCE. REENGAGED B A/P, WORKED FOR THE REST OF THE FLIGHT. GROUNDED - YES. DFCS GROUP 20 SHOWED TWO AUTOPILOT DISCONNECTS LOGGED BY FCC-B ON LEG 10 - ONE CAUSED BY FAULT 22-11701 "COLUMN OVERRIDE" AND ONE CAUSED BY FAULT 22-11607 "MCP DATA INVALID". FOR FAULT 22-11701, ACCOMPLISHED T/S PER B737-800 FIM 22-12 TASK 805 - PERFORMED DFCS GROUP 55 (PITCH CWS RIGGING) TEST PER AMM 22-11-00-820-806 AND GROUP 47 (PITCH SENSOR) TEST PER FIM 22-11 TASK 802 - ALL TESTS PASS. FOR FAULT 22-11607, ACCOMPLISHED T/S PER FIM 22-11 TASK 817 - PERFORMED DFCS GROUP 70 (MCP TESTS) PER FIM 22-11 TASK 803 AND DFCS GROUP 32 (MCP LRU INTERFACE) TEST PER AMM 22-11-34-740-801 - ALL TESTS PASS. PERFORMED DFCS GROUP 49 (LAND VERIFY) PER AMM 22-11-00-700-801 AND HGS SYSTEM TEST PER HGS SMM 34-36-00 - ALL TESTS PASS. AIRCRAFT IS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
